# SDR DALA2014073104271

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 65,582 hours, 8,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEAR L4 DOOR F/A JUMP SEAT WOULD NOT TURN ON WHEN EMERGENCY LIGHT CHECKED.  REPLACED LIGHT ASSY.
